hydrocodone+heart problems & dosage

Discussion in 'Pharmaceuticals' started by PlaceboAddikt, Apr 24, 2007.

  1. PlaceboAddikt

    PlaceboAddikt Paranoia!

    Normally i'm hesitant to do any drug other than marijuana and some hallucinogens because of a heart problem i've had since childhood (i'm totally paranoid about it), but my friend has recently offered me some hydrocodone (10mg hydrocodone, 500 mgs acetominophen) and i'm interested to try it. Question one: Does this affect your heart in any way that could be described as strong? Question two: One pill is a good starting dose, no? I am 120 lbs and 5'5"...
     
  2. Daedalus

    Daedalus Member

    Your heart will be fine. If you've never tried it before than yes 1-1.5 pills is a good starting dose.
     
  3. PlaceboAddikt

    PlaceboAddikt Paranoia!

    That was simple enough! Thank you :)
     
  4. texasmade3

    texasmade3 Hip Forums Supporter HipForums Supporter

    hydrocodones are very good, as long as you dont take them all the time. i take them when i have back pain or hurt somewherei think you should take 10 mg at first.. wait about 45 min and take another half. . you will just wanna sit back and chill and watch a movie, you wont have a care in the world and will have that warm buzzing/numbing feeling all over your body. lol and thats why i love them, but you will see that they can be very addicting if you let them. they are that good. just be carefull with em, and if you want to know everything about them, go here.. http://erowid.org/pharms/hydrocodone/hydrocodone.shtml . have fun
     
  5. kidsmoke

    kidsmoke Member

    Jesus dude, you're not a doctor, you don't know. She didn't even mention what her heart condition is!

    Truth be told, hydrocodone INCREASES one's heartrate quite a bit. Many hydrocodone related deaths are from heart attacks. I know because it killed my friend's father last year. Take your pulse next time you drop a few and you will see.
     
  6. kidsmoke

    kidsmoke Member

    Not to mention she is pretty small and a 10mg is the biggest pill they have. She would probably be stoned fierce off of one.
     
  7. PlaceboAddikt

    PlaceboAddikt Paranoia!

    ahhh, are such absolutely terrible stomach pains normal? that was...interesting, but my stomach is fucking KILLING me. I'm sort of doing this whine like noise out of sheer pain.
     
  8. jimmy69

    jimmy69 Member

    uh oh...
     
  9. Daedalus

    Daedalus Member

    Nausea is one of the most common side effects. Is it that type of stomach pain?
     
  10. Daedalus

    Daedalus Member

    Your right, I'm not a doctor, nor did I ever claim to be. Nor am I finding information that says hydrocodone increases heart rate. Hell I was perscribed it for quite some time, and let me tell you, it decreased my heartrate, as CNS depressants normally do. I am however seeing increased heart rate as a side effect of withdrawl, as is to be expected. I could be wrong, but I've seen nothing that indicates that hydrocodone has a tendancy to increase heartrate. Perhaps you have some research to back that up?

    See the drug facts at rxlist.com and drugs.com below:

    http://www.rxlist.com/cgi/generic/hydrocodone_wcp.htm
    http://www.drugs.com/pro/hydrocodone-and-acetaminophen-tablets.html
     
  11. kidsmoke

    kidsmoke Member

    i am basing this mostly on the toxicologist's report from my friend's dad. it ruled cardiac arrest from his overdose on lortabs, and the family was told it increased his bpm a bit too high. he wasn't the healthiest guy to begin with, but he definitely had a few more years left in him.

    i noticed respiratory depression when i used to eat it often, but my heart rate was always significantly higher. i know that pain will increase blood pressure and heart rate, so pain killers can decrease both of those things. i don't have any research on hand to back anything up because i don't keep shit like that on hand and don't really feel like running the net to try and convince you.

    my only real point is that you shouldn't tell her she will be just fine when you don't know what her condition is. if tachycardia OR bradycardia were side effects, i could see either of those conditions being hazardous to someone in her position.
     
  12. Eugene

    Eugene Senior Member

    NO!
    i've never heard of severe stomach pain being a side effect. are you throwing up blood? if so, you may have an ulcer, which i guess can be exacerbated by the APAP. go see a doctor, soon.
     
  13. Daedalus

    Daedalus Member

    Oh it can get that bad. I rember eating like ten of them during my months long opiate binge, and that'll fuck turn your stomach . . .
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice